I cannot sleep, feel sick to my stomach all day long and the dizziness is impossible. While I was on Cymbalta I gained lots of weight that no matter what I do I cannot loose. I was constantly tired and unhappy. Not the best medication for me.
I also had a very hard time coming off of Cymbalta. My doctor took me off by degrees and by reducing the mg's that I took. It was not a picnic and it took quite a long time. We tried every other day and then every third day. If I felt any discomfort he would keep me on that degree of dosage for a week longer. Whe we finally worked our way down to the 20 mg it wasn't so bad and now I am off and very releaved. I hope that you do not too hard of a time. Just make your doctor work with you. It took me months to go off
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 1 answer
Posted 19 Nov 2010 • 1 answer
Insomnia - I was just prescribed Lunesta 2mg for sleep. I hear about the horrible taste it leaves in
Posted 10 Mar 2015 • 1 answer
Posted 5 Jul 2016 • 0 answers
Posted 3 Aug 2016 • 1 answer